Combiflam Suspension uses, side effects, precautions, substitute
|Composition||Ibuprofen (100mg) + Paracetamol (162.5mg)|
|Company||Sanofi India Ltd|
|Medicine Type||Analgesic, Antipyretic|
|Route of administration||Oral|
|Uses||Pain, Fever, Headache, Inflammation|
|Side effects||Nausea, Heartburn, Skin rash|
|Precautions||Hypersensitivity, Liver or Kidney disease|
General Uses of Combiflam Suspension
Combiflam Suspension is a combination of two medicines. It is generally used in treating pain, inflammation, and fever.
It is commonly prescribed in treating fever, muscle pain, toothache, headache, and backache.
Ingredients of Combiflam Suspension
Ibuprofen: It contains ibuprofen (100mg). It belongs to a class of medications known as NSAIDs (non-steroidal anti-inflammatory drugs). It is generally prescribed in treating pain and inflammation.
Paracetamol: Combiflam Suspension contain paracetamol (162.5mg). It belongs to the class of medicines known as antipyretics. Antipyretics drugs are those which help in treating fever. Paracetamol shows both analgesic (pain reducer) and antipyretic (fever reducer) effects.
How does Combiflam Suspension work? / Mechanism of action
Combiflam Suspension is a combination of two medicines. Ibuprofen in this suspension works by blocking the activity of the enzyme “cyclo-oxygenase”. This in result helps in preventing the formation of prostaglandins from arachidonic acid. Prostaglandins are usually responsible for pain and inflammation. Blocking the formation of prostaglandins helps in relieving symptoms of pain and inflammation.
Paracetamol in this medicine works by blocking the release of various chemical messengers in the body that are responsible for pain and fever.
When Combiflam Suspension is prescribed?
Fever: Combiflam Suspension can be prescribed for fever. Paracetamol in this medicine helps lower body temperature.
Pain and inflammation: This suspension can be prescribed for relieving pain and inflammation.
Side effects of Combiflam Suspension
In general, Combiflam Suspension does not cause any serious side effects. But in some cases, it may show some side effects like:
- Skin rash
Liver or kidney disease: Combiflam Suspension should be used with caution in patients with having any liver or kidney disease.
Hypersensitivity: You should avoid taking this medicine if you are hypersensitive (allergic) to any of the ingredients (ibuprofen and paracetamol) of Combiflam Suspension.
How to use Combiflam Suspension?
Take the dose of Combiflam Suspension as advised by your doctor.
It is best to take this medicine after having a meal.
Try to use a measuring cup for the exact prescribed quantity.
Shake well before use.
Storage of Combiflam Suspension
Store Combiflam Suspension at room temperature.
Keep it away from direct sunlight.
Do not freeze or refrigerate Combiflam Suspension.
Keep it away from kids and pets.
Tell your doctor if:
- You are allergic to any of the ingredients of the Combiflam Suspension.
- You have any liver or kidney disease.
- You are taking some other medicine that contains paracetamol. Taking too much paracetamol can cause serious liver damage.
Substitutes of Combiflam Suspension
|Flexon Suspension||Aristo Pharmaceuticals Pvt Ltd|
|Ibugesic Plus Suspension||Cipla Ltd|
|Imol Suspension||Zydus Cadila|
Combiflam Suspension is generally used in the treatment of pain, inflammation, and fever. It can be used in the treatment of dental pain, headache, muscle pain.
You should take Combiflam Suspension after having a meal. Taking this medicine on an empty stomach may increase the chances of side effects.
No, Combiflam Suspension would not be effective in treating the common cold symptoms. It is generally used in treating pain, inflammation, and fever.
Yes, Combiflam Suspension can be used for fever. This medicine helps in lowering the body temperature.
Combiflam Suspension is a combination of two medicines i.e. ibuprofen and paracetamol. It is generally used in the treatment of pain, inflammation, and fever.
It may also be prescribed for dental pain, muscle pain, headache, muscle sprain, and backache.
This medicine should be used with caution in patients with having any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.